Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, E. A., & Maas, J. (2020). Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics, 178(2), 319–378. https://doi.org/10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, M. (n.d.). Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire. https://doi.org/10.1016/j.anihpc.2020.01.003
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, A., & Karasev, R. (2020). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In B. Klartag & E. Milman (Eds.), Geometric Aspects of Functional Analysis (Vol. 2256, pp. 1–27). Springer Nature. https://doi.org/10.1007/978-3-030-36020-7_1
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
Zhang, H. (n.d.). From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture. Advances in Mathematics. https://doi.org/10.1016/j.aim.2020.107053
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, P., Kopfer, E., Maas, J., & Portinale, L. (n.d.). Homogenisation of one-dimensional discrete optimal transport. Journal Des Mathematiques Pures et Appliquees. https://doi.org/10.1016/j.matpur.2020.02.008
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Forkert, D. L. (2020). Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains. IST Austria. https://doi.org/10.15479/AT:ISTA:7629
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, M., & Hairer, M. (2019). A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics, 72(9), 1983–2005. https://doi.org/10.1002/cpa.21816
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, M. (2019). Boundary regularity of stochastic PDEs. Annals of Probability, 47(2), 804–834. https://doi.org/10.1214/18-AOP1272
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, K., Gerencser, M., & Gess, B. (2019). Entropy solutions for stochastic porous media equations. Journal of Differential Equations, 266(6), 3732–3763. https://doi.org/10.1016/j.jde.2018.09.012
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, M., & Gyöngy, I. (2019). A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and Their Applications, 129(3), 995–1012. https://doi.org/10.1016/j.spa.2018.04.003
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications